# SDR SWAA960774

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BOTH AFT EMERGENCY EXTERIOR LIGHTS REMAINING ILLUMINATED WITH SWITCH IN ARM POSITION. REPAIRED BROKEN WIRE AT BATTERY PACK  PER BOEING M/M.
